# SDR 05FDEA04351

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 67,286 hours, 50,290 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FORWARD CARGO DOOR LIGHT ILLUMINATED, COULD NOT PRESSURIZE AIRCRAFT, RETURNED TO MEM.  FOUND DOOR LATCH HANDLE STOWED, DOOR CL0SED BUT NOT LOCKED OVER CENTER.  ALSO, FOUND BUNGEE STUCK IN DOOR LATCH MECHANISM ON FWD SIDE OF DOOR.  OPENED DOOR, PULLED HANDLE OUT, ROTATED LOCKED.  OK FOR SVC DOOR OPERATES NORMALLY.
